MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES

INTEGRA LIFESCIENCES MANSFIELD SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES
Catalog Number 801400
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hair was found inside sterile packaging of a surgical patty id (b)(6).The issue occurred pre-surgery, no patient contact/injury and the event did not led to surgical delay.The procedure was completed with a replacement product available.
 
Additional Manufacturer Narrative
The surgical patty (id 801400) was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - a large hair was confirmed to be contained within the blister.The complaint could be verified through failure analysis.Root cause analysis ¿ the complaint was confirmed in the complaint investigation.The root cause is attributed to improper use of a hair net.

Brand Name
SURG PATXRAY 1/2X1/2-200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17868756
Report Number3014334038-2023-00163
Device Sequence Number7490607
Product Code HBA
UDI-Device Identifier10381780514961
UDI-Public10381780514961
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number801400
Device Lot Number7055783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown